# SDR SWAA2023091190642

- Difficulty date: August 17, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,572 hours, 9,653 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 221GF PANEL ASSEMBLY - LH PASSENGER CABIN FLOOR ACCESS - (WET AREA) STA 350 WITH CRACKED CORNER.<[01] ACQUIRED NEW PANEL PN#141A5810-181.;[02] VERIFIED STEP 1
